# SDR CALA2018060601422

- Difficulty date: June 2, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER GIRT BAR FITTINGS AT THE L2 DOOR SILL,  FRAMES 66 AND 68, CORROSION WAS FOUND.  REMOVED AND REPLACED L2 DOOR SILL IAW SRM 51-72-11-911-001.
